CSpace

Browse/Search Results:  1-10 of 25 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
Dancer-Fucik spectrum for fractional Schrodinger operators with a steep potential well on R-N 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2019, 卷号: 189, 页码: 26
Authors:  Liu, Zhisu;  Luo, Haijun;  Zhang, Zhitao
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Dancer-Fucik point spectrum  Fractional Schrodinger operators  Foliated Schwartz symmetric  Nonresonance  
Existence and nonexistence of bound state solutions for Schrodinger systems with linear and nonlinear couplings 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2019, 卷号: 475, 期号: 1, 页码: 350-363
Authors:  Luo, Haijun;  Zhang, Zhitao
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
Nonlinear Schrodinger equations  Bound state solution  Perturbation method  Pohozaev-Nehari identity  
VORTEX STRUCTURES FOR SOME GEOMETRIC FLOWS FROM PSEUDO-EUCLIDEAN SPACES 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2019, 卷号: 39, 期号: 4, 页码: 1745-1777
Authors:  Jiang, Ruiqi;  Wang, Youde;  Yang, Jun
Favorite  |  View/Download:13/0  |  Submit date:2019/03/05
Wave map equations  Schrodinger flows  Landau-Lifshitz equations  Vortices  
GROUND AND BOUND STATE SOLUTIONS FOR A SCHRODINGER SYSTEM WITH LINEAR AND NONLINEAR COUPLINGS IN R-N 期刊论文
ADVANCES IN DIFFERENTIAL EQUATIONS, 2018, 卷号: 23, 期号: 7-8, 页码: 615-648
Authors:  Perera, Kanishka;  Tintarev, Cyril;  Wang, Jun;  Zhang, Zhitao
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
SYMMETRY AND ASYMPTOTIC BEHAVIOR OF GROUND STATE SOLUTIONS FOR SCHRODINGER SYSTEMS WITH LINEAR INTERACTION 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2018, 卷号: 17, 期号: 3, 页码: 787-806
Authors:  Zhang, Zhitao;  Luo, Haijun
Favorite  |  View/Download:11/0  |  Submit date:2018/09/08
Nonlinear elliptic system  ground state solution  foliated Schwarz symmetric  asymptotic limits  
Existence of solutions for a Schrodinger system with linear and nonlinear couplings 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2016, 卷号: 57, 期号: 8, 页码: 17
Authors:  Li, Kui;  Zhang, Zhitao
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Existence and bifurcation of solutions for a double coupled system of Schrodinger equations 期刊论文
SCIENCE CHINA-MATHEMATICS, 2015, 卷号: 58, 期号: 8, 页码: 1607-1620
Authors:  Tian RuShun;  Zhang ZhiTao
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
bifurcation  system of Schrodinger equations  positive solution  synchronized solution branch  
existenceandbifurcationofsolutionsforadoublecoupledsystemofschrodingerequations 期刊论文
sciencechinamathematics, 2015, 卷号: 58, 期号: 8, 页码: 1607
Authors:  Tian Rushun;  Zhang Zhitao
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
geometricschrodingerairyflowsonkahlermanifolds 期刊论文
actamathematicasinicaenglishseries, 2013, 卷号: 29, 期号: 2, 页码: 209
Authors:  Sun Xiaowei;  Wang Youde
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
Bound states of nonlinear Schrodinger equations with magnetic fields 期刊论文
ANNALI DI MATEMATICA PURA ED APPLICATA, 2011, 卷号: 190, 期号: 3, 页码: 427-451
Authors:  Ding, Yanheng;  Wang, Zhi-Qiang
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Nonlinear Schrodinger equation  Magnetic fields  Sign-changing potential  Subcritical and supercritical growth